# SDR SWAA2025072389395

- Difficulty date: July 9, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD BULKHEAD STRAP AT BS 727, RBL 24, WL 183, CRACKED.   REMOVED STRAP, FABRICATED NEW, & INSTALLED NEW STRAP IAW SRM 51-40-02-0G-0, & DWG 144A2600 REV -, AND DWG 144A2617 REV B.
